# SDR AALA202210042287

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A300*
- Aircraft serial: 5374
- Aircraft time: 30,051 hours, 12,044 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FINAL FLIGHT ATTENDANT REPORTED ACRID , PUNGENT ANTI FREEZE SMELL THAT LASTED 2 TO 3 MINUTES THEN DISSIPATED. MAINTENANCE FOUND AFT GALLEY CHILLER CIRCUIT BREAKER POPPED AND DETERMINED THE SOURCE OF THE ODOR WAS THE CHILLER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
